On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Hello. I've been taking Crestor for 4-6 months now and for the last 2 months I've had 3 fevers. My last one lasting for 7 days. Ive been masking my symptoms with Tylenol or Advil but the doctors can't seem to find anything wrong. Anyone else been through this?
Someone at the doctor's office changed the amount I was being given of the Lisinopril from 40 mg., to 10 mg. After this I started falling. Doctor said it is not in the records who had changed the dose. Pharmacist said it was this change that increased the weakness in my arms and legs. Doctor does not want me to stop taking the Lisinopril. After taking it I now have chronic kidney disease stage three.
iv been trying for years to love weight but my pain has goting worse so my doc wants to put me on butrans patch with my oxycodone if any one knows how the two are togather please let me know I don't even know what butran is any one know
More questions for: Weakness
Do the stats suggest that is I stay on Tresiba for over a month the weakness will go away? I am 60+ female on metformin and have only been on Tresiba for 3 days.. I am totally sapped of energy. Hoping things will change Lynn
Hi! I just found this group and I am so happy. I have been taking tramadol for almost 7 years. For the last 8 or 9 months I have been losing the strength in my legs and hands. If I switch medications will I regain some of the strength or is it gone forever??
I stared Savella 2 months ago. I take 50 mg twice a day for fibromyalgia; I'm a 56-yr-old female. A month ago, around 2 am I got up to get a drink and collasped in the kitchen. I've never done this. My legs just gave out and I fell and then I could barely get up, it took me a while to gain my strength to stand up. I went to the doctor because of the pain in my tailbone; come to find out there was a small fracture. My legs have been feeling weak and I need to wean off of this. I've been on different anti-depressants for several years and want to get off them. Is there anything besides anti-depressants that work? I've already tried Lyrica and Tramodol and can't take them. Former made me tired, latter made me nauseous. Any suggestions? And has anyone else's legs gave out on them?
I only took Actonel for a only few months, several years ago, and quit when I noticed weakness in my legs. Sorry to report that I never regained strength, despite some some physical therapy and moderate exercise. I am an active woman in my mid-60s and the loss of leg strength has made my life more difficult.
More reviews for: Weakness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.